Volume 19, Issue 1
Convergence of an Explicit Upwind Finite Element Method to Multi-Dimensional Conservation Laws

Jin Chao Xu & Lung An Ying

J. Comp. Math., 19 (2001), pp. 87-100

Preview Full PDF BiBTex 302 646
  • Abstract

An explicit upwind finite element method is given for the numerical computation to multi-dimensional scalar conservation laws. It is proved that this scheme is consistent to the equation and monotone, and the approximate solution satisfies discrete entropy inequality. To guarantee the limit of approximate solutions to be a measure valued solution, we prove an energy estimate. Then the L-p strong convergence of this scheme is proved.

  • History

Published online: 2001-02

  • AMS Subject Headings

  • Cited by